U.S. doctors online nowAsk doctors free
A 33-year-old member asked:

what are some of the side effects of ropinirole hcl?

1 doctor answer1 doctor weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Requip (ropinirole): Nausea, dizziness, orthostatic hypotension, sleep attacks, & rarely compulsive behaviors.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A member asked:

In simple terms that can be understood, what exactly does requip (ropinirole) do to the brain ?

2 doctor answers4 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Dopamine agonist: Dopamine is a major neurotransmitter in the basal ganglia of the brain, and is classified as an inhibitory chemical. Requip (ropinirole) and similar drugs in the class can act as an artificial Dopamine source and promote function in Dopamine circuits, but it does not actually increase the CNS levels, rather it substitutes.
Eugene, OR
A 51-year-old male asked:

5mgs ropinirole for rls. How long do I have to be off ropinirole to bring down my tolerance level to 1mg or lower ? What would be a good drugtogo to

1 doctor answer1 doctor weighed in
Dr. Fred Harvey
Geriatrics 37 years experience
Not easy: You have a complex issue that would require further information and direct help. I would discuss in person with the neurologist who prescribed the medication. Additionally I have seen RLS in patients with food sensitivities that resolves when the food is avoided.
Silver Spring, MD
A 64-year-old male asked:

Is it safe to reduce or stop requip (ropinirole) after dbs?

2 doctor answers2 doctors weighed in
Dr. Christina Lenk
Neurology 28 years experience
Only w supervision: Many people find they can decrease the dose of their medications, and occasionally stop them after dbs. Don't stop Requip (ropinirole) (or any parkinson's med) suddenly as that could cause extreme freezing/stiffness. Talk to your neurologist about trying to slowly taper the dose of the requip (ropinirole).
A male asked:

My gfs mom accidently gave her 2 2mg Ropinirole as mistake for headach meds...what do I do?

1 doctor answer1 doctor weighed in
Dr. Joseph Sireci
Family Medicine 18 years experience
Nothing : Just drink plenty of water and let the meds wear off.
Eugene, OR
A 52-year-old male asked:

5 mgs of ropinirole for 8 years of RLS isn't working anymore. I cut one in half making it 7.5 mgs which works great for now. Is this ok? Please help!

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
OK: OK for now, but should consult with your doc. You may be suffering from "augmentation" and switch to another medication or adding another med may be useful.

Related questions

A 18-year-old member asked:
3 doctor answers8 doctors weighed in
A 29-year-old member asked:
1 doctor answer2 doctors weighed in
A 29-year-old member asked:
1 doctor answer2 doctors weighed in
A 72-year-old male asked:
1 doctor answer7 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Mar 26, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.